You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1950/37/1
Linear functionals on spaces of continuous functions
Download
PDF
- Linear functionals on spaces of continuous functions
Article
Original scientific text
Title
Linear functionals on spaces of continuous functions
Authors
Edwin Hewitt
1
Affiliations
Seattle, Washington, U.S.A.
Fundamenta Mathematicae
1950/37/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
161-189
Main language of publication
English
Published
1950
Exact and natural sciences
mathematics